HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of economics >
Vol. 33, no. 2 (Dec. 1992) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
HJeco0330201690.pdf533KbAdobe PDF
Title: Optimal Growth under Uncertainty: A Complete Characterization of Weakly Maximal Programs
Other Titles: 不確実性下の最適成長:弱極大計画の完全特徴付け
Authors: Takekuma, Shin-Ichi  
Issue Date: Dec-1992
Publisher: Hitotsubashi Academy, Hitotsubashi University
Citation: Hitotsubashi Journal of Economics
Volume: 33
Issue: 2
Start Page: 169
End Page: 182
Language: eng
DOI: 10.15057/7802
Text Version: publisher
Appears in Collections:Vol. 33, no. 2 (Dec. 1992)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback